# SDR USAA2012060800001

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 6,578 hours, 47,190 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FITTING REPLACEMENT VISIT - CRACK IN LEFT WING REAR SPAR UPPER SPAR CHORD AT RSS226.  REPAIRED LEFT UPPER SPAR CHORD IAW EA 202579.
